# SDR FDEA2018071641707

- Difficulty date: July 14, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 80,858 hours, 19,323 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: NMC75443
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT RUDDER ASSEMBLY LT UPPER SKIN FOUND WITH CORROSION AT APPROX ZAR 554.920. CORROSION REMOVED PER SRM 51-21-01-0G  AND FOUND EXCEEDED ALLOWABLE LIMITS AS PER SRM 55-00-00-2R FIG 202. ORIGINAL THK 0.016", THK REMOVED 0.015", THK REMAINED 0.001". CARRIED OUT REPAIR AS PER SRM 55-40-01-2R FIG 201 REPAIR 2 AND EA 1-5540-T0341022 P1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
